Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 902830, 19 pages
http://dx.doi.org/10.1155/2011/902830
Research Article

Differential Subordination and Superordination for Srivastava-Attiya Operator

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 28 March 2011; Accepted 1 June 2011

Academic Editor: Khalil Ezzinbi

Copyright © 2011 Maisarah Haji Mohd and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • M. A. Kutbi, and A. A. Attiya, “Differential Subordination Results for Certain Integrodifferential Operator and Its Applications,” Abstract and Applied Analysis, vol. 2012, pp. 1–13, 2012. View at Publisher · View at Google Scholar
  • Rabha M. El-Ashwash, Mohamed K. Aouf, and Maslina Darus, “Differential subordination results for analytic functions,” Asian-European Journal of Mathematics, vol. 6, no. 4, 2013. View at Publisher · View at Google Scholar
  • Poonam Sharma, R. K. Raina, and G. S. Sălăgean, “Some Geometric Properties of Analytic Functions Involving a New Fractional Operator,” Mediterranean Journal of Mathematics, 2016. View at Publisher · View at Google Scholar